Conflict of interest: none declared.
Viewpoints in dermatology ● Correspondence
Acute generalized exanthematous pustulosis due to acetazolamide: negative on patch testing and confirmed by delayed-reading intradermal testing
Article first published online: 2 DEC 2013
© 2013 British Association of Dermatologists
Clinical and Experimental Dermatology
Volume 39, Issue 2, pages 220–222, March 2014
How to Cite
Benamara-Levy, M., Haccard, F., Jonville Bera, A. P. and Machet, L. (2014), Acute generalized exanthematous pustulosis due to acetazolamide: negative on patch testing and confirmed by delayed-reading intradermal testing. Clinical and Experimental Dermatology, 39: 220–222. doi: 10.1111/ced.12214
- Issue published online: 13 FEB 2014
- Article first published online: 2 DEC 2013
- Manuscript Accepted: 9 MAY 2013
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.